IJPAM: Volume 61, No. 3 (2010)

A NOTE ON FIXED POINTS OF ITERATIONS
OF REAL-VALUED FUNCTIONS

Talitha M. Washington
Department of Mathematics
University of Evansville
1800, Lincoln Avenue, Evansville, IN 47722, USA
e-mail: [email protected]


Abstract.In this paper we consider the fixed points of both real- and complex-valued continuous functions. We provide clarification of a result by Mohammad K. Azarian.

Received: March 11, 2010

AMS Subject Classification: 65-01

Key Words and Phrases: fixed point, fixed point free, continuous function, composition of functions

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 61
Issue: 3